# SDR RAIA200910230007

- Difficulty date: October 19, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,251 hours, 22,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, THE CREW REPORTED THE AFT AISLE EMERGENCY LIGHT AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
